# SDR AALA20091023SFO01

- Difficulty date: October 22, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 42,532 hours, 6,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED LAMP.
